# SDR IXXA20161110082

- Difficulty date: November 5, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 23687
- Aircraft time: 75,676 hours, 26,896 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD COWL LOWER BIFURCATION SKIN IS CRACKED AND DELAMINATED. IAW 757 SRM 54-31-01 CRACK AND DELAMINATION ARE OUT OF LIMITS. #1 ENGINE OUTBOARD THRUST REVERSER COWL WAS REMOVED AND REPLACED IAW 757 AMM 78-31-01. OPERATIONAL CHECK SATISFACTORY. AIRCRAFT WAS RELEASED TO SERVICE.
